Alert archive / North Dakota / Wind Chill Advisories in 2011

Wind Chill Advisory 42, NWS Bismarck, ND

February 6, 201119 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Feb 6, 2011, 3:16 PM CST for 19 counties in North Dakota. It took effect at Feb 7, 2011, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2011, 3:16 PM CST (21:16 UTC)
In effect from
Feb 7, 2011, 12:00 AM CST
Expired
Feb 7, 2011, 10:12 AM CST
In force
10 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Foster County, ND, Kidder County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
-78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WWUS43 KBIS 062116
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
316 PM CST SUN FEB 6 2011

...WIND CHILL ADVISORY FOR ALL BUT THE FAR SOUTHERN PORTIONS OF
WESTERN AND CENTRAL NORTH DAKOTA LATE TONIGHT THROUGH MONDAY
MORNING...

.ARCTIC HIGH PRESSURE WILL BUILD SOUTH INTO THE AREA TONIGHT. THIS
WILL BRING CLEARING SKIES AND VERY COLD TEMPERATURES. THE FRIGID 
TEMPERATURES...COMBINED WITH WINDS UP TO 15 MPH WILL PRODUCE WIND
CHILLS TO 35 BELOW ZERO LATE TONIGHT AND MONDAY MORNING. IF YOU
VENTURE OUTDOORS BE SURE WEAR A HAT AND GLOVES AND COVER ALL
EXPOSED SKIN.

NDZ001>005-009>013-017>023-025-034>037-070530-
/O.NEW.KBIS.WC.Y.0042.110207T0600Z-110207T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN
316 PM CST SUN FEB 6 2011

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
MONDAY. 


* WIND CHILLS WILL DROP TO 25 TO 35 BELOW ZERO LATE TONIGHT AND
  CONTINUE THROUGH MONDAY MORNING.

* WIND CHILLS WILL IMPROVE BY MONDAY AFTERNOON...BUT WILL LIKELY
  DROP TO DANGEROUS VALUES ONCE AGAIN MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$
TWH
4 follow-up statements
543 
WWUS43 KBIS 070403
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1003 PM CST SUN FEB 6 2011

...WIND CHILL ADVISORY FOR ALL BUT THE FAR SOUTHERN PORTIONS OF
WESTERN AND CENTRAL NORTH DAKOTA OVERNIGHT THROUGH MONDAY
MORNING...

.ARCTIC HIGH PRESSURE WILL BUILD SOUTH INTO THE AREA OVERNIGHT.
THIS WILL BRING DECREASING CLOUDS AND VERY COLD TEMPERATURES. THE
FRIGID TEMPERATURES...COMBINED WITH WINDS UP TO 15 MPH WILL
PRODUCE WIND CHILLS TO 35 BELOW ZERO OVERNIGHT AND MONDAY
MORNING. IF YOU VENTURE OUTDOORS BE SURE WEAR A HAT AND GLOVES
AND COVER ALL EXPOSED SKIN.

NDZ001>005-009>013-017>023-025-034>037-071215-
/O.CON.KBIS.WC.Y.0042.110207T0600Z-110207T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN
1003 PM CST SUN FEB 6 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. 

* WIND CHILLS WILL DROP TO 35 BELOW ZERO OVERNIGHT ACROSS THE
  NORTH...AND AROUND 25 BELOW ZERO CENTRAL. THESE CONDITIONS WILL
  PERSIST THROUGH  MONDAY MORNING.

* WIND CHILLS WILL IMPROVE BY MONDAY AFTERNOON...BUT WILL LIKELY 
  DROP TO DANGEROUS VALUES ONCE AGAIN MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

KINNEY
341 
WWUS43 KBIS 070711
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
111 AM CST MON FEB 7 2011

...WIND CHILL ADVISORY FOR ALL BUT THE FAR SOUTHERN PORTIONS OF
WESTERN AND CENTRAL NORTH DAKOTA THROUGH MONDAY MORNING...

.AN ARCTIC HIGH WILL BUILD SOUTH INTO THE AREA. THIS WILL BRING
DECREASING CLOUDS AND VERY COLD TEMPERATURES. THE FRIGID
TEMPERATURES...COMBINED WITH WINDS UP TO 15 MPH WILL PRODUCE WIND
CHILLS TO 35 BELOW ZERO. IF YOU VENTURE OUTDOORS BE SURE TO KEEP
EXPOSED SKIN TO A MINIMUM. FROSTBITE CAN OCCUR QUICKLY IF
PROPER PRECAUTIONS ARE NOT TAKEN. 

NDZ001>005-009>013-017>023-025-034>037-071515-
/O.CON.KBIS.WC.Y.0042.000000T0000Z-110207T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN
111 AM CST MON FEB 7 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILLS WILL DROP TO 35 BELOW ZERO ACROSS THE NORTH...AND
  AROUND 25 BELOW CENTRAL. THESE CONDITIONS WILL PERSIST THROUGH
  MONDAY MORNING.

* WIND CHILLS WILL IMPROVE BY AFTERNOON...BUT WILL LIKELY DROP TO
  DANGEROUS VALUES ONCE AGAIN MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 

&&

$$
224 
WWUS43 KBIS 070946
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
346 AM CST MON FEB 7 2011

...WIND CHILL ADVISORY FOR NORTHWEST AND CENTRAL AND NORTH
CENTRAL NORTH DAKOTA UNTIL NOON CST...

.AN ARCTIC HIGH WILL BUILD SLOWLY INTO THE AREA. THIS WILL BRING
DECREASING CLOUDS AND VERY COLD TEMPERATURES TO THE FORECAST AREA.
THE FRIGID TEMPERATURES...COMBINED WITH NORTH WINDS 5 TO 15 MPH
WILL PRODUCE WIND CHILLS 25 TO 35 BELOW. IF YOU VENTURE OUTDOORS
BE SURE TO KEEP EXPOSED SKIN TO A MINIMUM. FROSTBITE CAN OCCUR
QUICKLY IF PROPER PRECAUTIONS ARE NOT TAKEN.

NDZ001>005-009>013-017>023-025-034>037-071745-
/O.CON.KBIS.WC.Y.0042.000000T0000Z-110207T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN
346 AM CST MON FEB 7 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILLS OF 25 TO 35 BELOW CAN BE EXPECTED THIS MORNING.

* WIND CHILLS WILL IMPROVE BY AFTERNOON...BUT MAY DROP TO
  DANGEROUS VALUES ONCE AGAIN TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$
553 
WWUS43 KBIS 071612
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1012 AM CST MON FEB 7 2011

...WIND CHILL ADVISORY CANCELLED...

.WIND CHILLS WILL REMAIN AT 20 TO 25 BELOW ZERO THIS MORNING.
WIDESPREAD WIND CHILLS LOWER THAN 25 BELOW ARE NOT EXPECTED.
THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. WE WILL
LIKELY SEE DANGEROUS WIND CHILLS AGAIN TONIGHT INTO TUESDAY
MORNING.

NDZ001>005-009>013-017>023-025-034>037-071715-
/O.CAN.KBIS.WC.Y.0042.000000T0000Z-110207T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN
1012 AM CST MON FEB 7 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

EXPECT WIND CHILLS OF 20 TO 25 BELOW THROUGH THE MORNING.

$$
TWH

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 6, 2:52 PM CST, 24 minutes earlier.

Area forecast discussion, Feb 6, 2:52 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
252 PM CST SUN FEB 6 2011

.SHORT TERM...THIS AFTERNOON AND TONIGHT...
ARCTIC HIGH PRESSURE FROM ALBERTA INTO WESTERN AND CENTRAL MONTANA
WILL CONTINUE TO DROP SOUTH AND EAST TONIGHT. MODELS BRING THE
AXIS OF THE RIDGE FROM NORTHWEST/NORTH CENTRAL NORTH DAKOTA INTO
THE EAST CENTRAL/SOUTHEAST BY 12Z MONDAY. THE GFS/SREF SHOW A
1034MB - 1036MB HIGH OVER FAR NORTH CENTRAL ND BY 12Z MONDAY
MORNING. THE GEM GLOBAL IS A BIT FARTHER EAST AND THE NAM/ECMWF
SHOW THE HIGH BACK IN SOUTHEASTERN SASKATCHEWAN. EITHER WAY...IT
IS GOING TO GET COLD TONIGHT. IT IS JUST A MATTER OF HOW
COLD...AND THE GFS/SREF SOLUTION LOOKED LIKE A GOOD COMPROMISE.
EXPECT LIGHT SNOW/SNOW SHOWERS TO END ACROSS THE NORTH LATE THIS
AFTERNOON...AND HOLD ON OVER THE SOUTH INTO THE EARLY EVENING. NO
SIGNIFICANT ACCUMULATIONS EXPECTED. MODELS CLEAR THE CLOUDS FROM
NORTHWEST TO SOUTHEAST TONIGHT. THE SOUTHWEST CORNER LOOKS TO
REMAIN UNDER CLOUDS AND WILL NOT DROP AS LOW AS THE REST OF THE
STATE. THERE IS A LARGE DISCREPANCY BETWEEN THE NAM MODEL AND
NUMERICAL GUIDANCE AND THE GFS MODEL AND NUMERICAL GUIDANCE.
LOOKING AT THE CLEARING DROPPING DOWN ACROSS SASKATCHEWAN...WILL
LEAN TOWARD THE COLDER GFS BASED GUIDANCE NORTH AND THE WARMER NAM
GUIDANCE SOUTH...WHERE THE CLOUDS HOLD ON THROUGH THE NIGHT.
NORTHERLY WINDS WILL DIMINISH THROUGH THE NIGHT BUT WITH THE
CENTER OF THE HIGH TO THE NORTH...WE DO EXPECT THAT WINDS WILL
HOLD AT OR ABOVE 5 MPH LATE TONIGHT. THE ONLY EXCEPTION MAY BE A
SMALL AREA IN THE FAR NORTH. THEREFORE...WITH OUR CURRENT
TEMPERATURES AND WINDS...WE WILL NEED A WIND CHILL ADVISORY FOR
ALL BUT THE FAR SOUTHWEST AND SOUTH CENTRAL. THINK THE NORTHERN
COUNTIES WILL DROP INTO ADVISORY CRITERIA FIRST...AROUND MIDNIGHT.
THE SOUTHERN COUNTIES MAY NOT DROP BELOW CRITERIA UNTIL SOMETIME
NEAR SUNRISE. A LOT WILL DEPEND ON HOW QUICK WE CLEAR OUT
OVERNIGHT. WILL CONTINUE THE ADVISORY THROUGH NOON MONDAY. DAY
SHIFT ON MONDAY CAN THEN DECIDE HOW TO HANDLE THE ADVISORY.

.LONG TERM...MONDAY THROUGH SUNDAY NIGHT...

WE WILL SEE A GRADUAL MODERATING TREND THROUGH THE WEEK. HOWEVER
VERY COLD AIR WILL DOMINATE THE EARLY PORTION OF THE LONG TERM WITH
HIGH TEMPERATURES MONDAY RANGING BETWEEN 5 BELOW ZERO TO 5 ABOVE
ZERO. BY THE UPCOMING WEEKEND...WIDESPREAD 30S LOOK ON TRACK. THIS
COMES AS A RESULT OF AN EXPECTED PATTERN SHIFT WITH A MILDER
WESTERLY FLOW COMMENCING OVER THE WEEKEND. THE DOMINATE HUDSON BAY
LOW AND ASSOCIATED LONGWAVE TROUGH WEAKEN AS THE UPPER LOW SHIFTS
FURTHER NORTH. INITIALLY THIS ALLOWS A ZONAL FLOW OVER MOST OF THE
CONUS FOR THE WEEKEND...TRANSITIONING TO A WEST COAST TROUGH AND A
BROAD EASTERN CONUS RIDGE BY THE MIDDLE OF NEXT WEEK.

FOR MONDAY/MONDAY NIGHT...DRY AND VERY COLD WITH THE EXCEPTION OF
FAR SOUTHWEST. FAR SOUTHWEST NORTH DAKOTA REMAINS ON THE NORTHERN
FRINGE OF AN AREA OF SNOW ALONG AND AHEAD OF A SHORTWAVE TROUGH
MOVING SOUTHEAST FROM THE NORTHERN ROCKIES. THUS WILL MAINTAIN A
CHANCE OF SNOW MENTION HERE. ELSEWHERE...CLEARING SKIES FROM NORTH
TO SOUTH AND AS MENTIONED ABOVE...HIGH TEMPERATURES ONLY RANGING
FROM 5 BELOW ZERO IN THE NORTHEAST TO 5 ABOVE ZERO IN THE SOUTHWEST.
MONDAY NIGHT LOOKS TO BE OUR COLDEST NIGHT WITH CLEAR SKIES AND LOW
TEMPERATURES FROM 20 TO 25 BELOW ZERO. WIND CHILL VALUES WILL RANGE
FROM 30 BELOW ZERO TO 45 BELOW ZERO. EXPECT WIND CHILL HEADLINES
OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT.

FOR TUESDAY THROUGH FRIDAY...BRISK TUESDAY AS THE WESTERN EDGE OF A
STRONG PRESSURE GRADIENT EAST OF NORTH DAKOTA JUST REACHES INTO OUR
CENTRAL ZONES. FOR THE PERIOD OVERALL...NORTHWEST FLOW CONTINUES
WITH DRY AND COLD INITIALLY...THEN A SLOW MODERATING TREND THROUGH
THE PERIOD. WIND CHILL HEADLINES LOOK LIKELY FOR TUESDAY
NIGHT/WEDNESDAY MORNING OVER MOST OF WESTERN AND CENTRAL NORTH
DAKOTA...AND THEN AGAIN WEDNESDAY NIGHT/THURSDAY MORNING MAINLY FOR
OUR NORTHEASTERN AND EASTERN ZONES. THE GFS AND ECMWF SHOW A WEAK
DISTURBANCE MIGRATING THROUGH THURSDAY NIGHT WITH SOME LIGHT
PRECIPITATION BUT AREAL COVERAGE IS SMALL AND IS INCONSISTENT WITH
EACH MODEL. WITH HPC CONTINUING A DRY SOLUTION AND SURROUNDING
OFFICES ARE DRY AS WELL...HAVE DECIDED TO STAY THE COURSE AS WELL
UNTIL A BETTER CONSENSUS IS REACHED.

FOR THE UPCOMING WEEKEND...AS MENTIONED ABOVE...A ZONAL FLOW WITH
H85 TEMPS RANGING BETWEEN 0C AND +6C ON BOTH THE GFS AND ECMWF
SUPPORT A MODERATING TREND WITH HIGHS IN THE 30S FOR NEARLY ALL OF
WESTERN AND CENTRAL NORTH DAKOTA. WILL LIKELY SEE A BREAK FROM THE
UNSETTLED CONDITIONS UNTIL THE MIDDLE AND END OF THE NEXT WEEK AS
THE WEST COAST TROUGH STARTS EJECTING SHORTWAVES INTO NORTH DAKOTA.

&&

.AVIATION...
HIGH PRESSURE WILL BUILD SOUTH INTO THE REGION TONIGHT INTO
MONDAY. TAF WILL START OUT GENERALLY MVFR TO LOW VFR AND EXPECT
THEM TO IMPROVE FROM NORTH TO SOUTH TONIGHT. WINDS WILL BE
NORTHERLY TONIGHT...WITH A SHIFT TO MORE OF AN EAST WIND OVER ISN
AND DIK ON MONDAY AS THE SURFACE HIGH SLIDES TO THEIR EAST. A
CLIPPER DROPPING THROUGH MONTANA ON MONDAY MAY SPREAD MVFR
CEILINGS INTO DIK DURING THE DAY...BUT FOR NOW WILL LIKELY KEEP
THEM LOWER VFR. REST OF THE TAF SITES ARE EXPECTED TO BE VFR.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST MONDAY FOR
NDZ001>005-009>013-017>023-025-034>037.

&&

TWH
Hazardous weather outlook, Feb 6, 1:31 PM CST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
131 PM CST SUN FEB 6 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
131 PM CST SUN FEB 6 2011 /1231 PM MST SUN FEB 6 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW WILL TAPER OFF THIS AFTERNOON. LITTLE OR NO NEW SNOW
ACCUMULATION IS EXPECTED. AS ARCTIC HIGH PRESSURE BUILDS OVER THE
AREA...WIND CHILLS WILL LIKELY BECOME DANGEROUS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIND CHILLS WILL CONTINUE TO BE DANGEROUS AT TIMES MONDAY MORNING
THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TWH

In the hours before

Local storm report, Feb 6, 9:17 AM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
917 AM CST SUN FEB 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             FLASHER                 46.46N 101.23W
02/06/2011  M2.0 INCH        MORTON             ND   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL

&&

THAMILTO
Local storm report, Feb 6, 9:51 AM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
951 AM CST SUN FEB 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             TAYLOR                  46.90N 102.43W
02/06/2011  M3.5 INCH        STARK              ND   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL

&&

THAMILTO
Local storm report, Feb 6, 11:21 AM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1121 AM CST SUN FEB 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     SNOW             3 NW BEULAH             47.29N 101.82W
02/06/2011  E3.0 INCH        MERCER             ND   TRAINED SPOTTER

            24HR SNOWFALL THROUGH 11AM CST SUNDAY.

&&

KSIMOSKO
Local storm report, Feb 6, 12:13 PM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1213 PM CST SUN FEB 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             DUNN CENTER             47.35N 102.62W
02/06/2011  M2.0 INCH        DUNN               ND   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL

&&

THAMILTO
Local storm report, Feb 6, 1:19 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
119 PM CST SUN FEB 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     SNOW             GRASSY BUTTE            47.39N 103.25W
02/06/2011  M3.8 INCH        MCKENZIE           ND   CO-OP OBSERVER

            TOTAL SNOWFALL SATURDAY THROUGH SUNDAY AFTERNOON.

&&

KSIMOSKO
Local storm report, Feb 6, 2:33 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
233 PM CST SUN FEB 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     SNOW             NEW SALEM               46.85N 101.41W
02/06/2011  M2.9 INCH        MORTON             ND   CO-OP OBSERVER

&&

LHUBER

Nearby

Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.